# SDR SWIA20250303206

- Difficulty date: February 6, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000410
- Aircraft time: 27,766 hours, 16,126 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/B SEAT TRACK GOUGED AT FRAMES 46, 48, 50, 53, 55 AS MARKED     (C-CHECK RO 3/1/2025)    REMOVED AND REPLACED RH I/B SEAT TRACK FR43-59 REF. EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.O.E.M. PART INSTALLED NO CHANGE TO WEIGHT AND BALANCEAVIONIC TOOLING: ASSET #IN2-1583 CAL DATE 5-29-25 ASSET #HG4-736 CAL DATE 3-6-25
